MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/16/2025, it was reported by a sales representative via email that an ar-1588rtt2-ib fibertag tightrope ii implant for the internal brace technique broke during basic passage.A new tightrope was opened, and the case was completed.No patient was harmed.This was discovered during a knee scope with acl procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested if this occurred before use on the back table.
 
Event or Problem Description
Additional information has been received on 05/13/2025: this issue occurred during graft passage; all pieces were retrieved from the patient.The case was completed with another ar-1588rtt2-ib fibertag tightrope ii implant.A delay of approximately 20 minutes was reported, and additional anesthesia was administered accordingly.No adverse effects or significant damage were reported.No photos were taken.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
FIBERTAG TIGHTROPE II WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22005208
Report Number1220246-2025-02005
Device Sequence Number12539866
Product Code MBI
UDI-Device Identifier00888867426689
UDI-Public(01)00888867426689(11)241212(17)291130(10)15360874
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II WITH INTERNALBRACE
Device Catalogue NumberAR-1588RTT2-IB
Device Lot Number15360874
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown